Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Spline wavelet bases of weighted $ L\sp p$ spaces, $ 1\leq p<\infty$

Authors: J. García-Cuerva and K. S. Kazarian
Journal: Proc. Amer. Math. Soc. 123 (1995), 433-439
MSC: Primary 42C15; Secondary 46E30
MathSciNet review: 1216812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study necessary conditions on the weight w for the spline wavelet systems to be bases in the weighted space $ {L^p}(w)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C15, 46E30

Retrieve articles in all journals with MSC: 42C15, 46E30

Additional Information

PII: S 0002-9939(1995)1216812-9
Keywords: Wavelets, splines, $ {A_p}$ weights, Schauder, unconditional bases
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia